# SDR 04288621

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATES NOSE GEAR DISAGREE.  PERFORMED GEAR SWINGS REF MM 32-30-00.  OPS CHECK GOOD.  NFF ON SEU MM 32-61-00.  REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK ASSY MM 32-33-05.  OPS CHECK GOOD.
